Chaos control in duffing system using impulsive parametric perturbations

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

29 Scopus Citations
View graph of relations


Related Research Unit(s)


Original languageEnglish
Article number5452114
Pages (from-to)305-309
Journal / PublicationIEEE Transactions on Circuits and Systems II: Express Briefs
Issue number4
Publication statusPublished - Apr 2010


In this brief, a new scheme is developed for chaos control by applying periodic impulsive parametric perturbations. Based on Melnikov's condition for the existence of chaos, it is mathematically proven that, in a neighborhood of a homoclinic orbit of the Duffing system, chaos can be suppressed. A sufficient condition is also established, serving as the design criterion for the amplitude and the width of the impulsive control signal. Finally, the control effect will clearly be demonstrated with simulation results. © 2010 IEEE.

Research Area(s)

  • Chaos control, Impulsive control, Melnikov's method, Parametric perturbation

Citation Format(s)